Hecke operators on Drinfeld cusp forms

Wen Ching Winnie Li, Yotsanan Meemark

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we study the Drinfeld cusp forms for Γ1 (T) and Γ (T) using Teitelbaum's interpretation as harmonic cocycles. We obtain explicit eigenvalues of Hecke operators associated to degree one prime ideals acting on the cusp forms for Γ1 (T) of small weights and conclude that these Hecke operators are simultaneously diagonalizable. We also show that the Hecke operators are not diagonalizable in general for Γ1 (T) of large weights, and not for Γ (T) even of small weights. The Hecke eigenvalues on cusp forms for Γ (T) with small weights are determined and the eigenspaces characterized.

Original languageEnglish (US)
Pages (from-to)1941-1965
Number of pages25
JournalJournal of Number Theory
Volume128
Issue number7
DOIs
StatePublished - Jul 1 2008

Fingerprint

Hecke Operators
Cusp Form
Eigenvalue
Eigenspace
Prime Ideal
Cocycle
Harmonic

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Li, Wen Ching Winnie ; Meemark, Yotsanan. / Hecke operators on Drinfeld cusp forms. In: Journal of Number Theory. 2008 ; Vol. 128, No. 7. pp. 1941-1965.
@article{3dc539c6dc5e45468bc6eeddfc365a4a,
title = "Hecke operators on Drinfeld cusp forms",
abstract = "In this paper, we study the Drinfeld cusp forms for Γ1 (T) and Γ (T) using Teitelbaum's interpretation as harmonic cocycles. We obtain explicit eigenvalues of Hecke operators associated to degree one prime ideals acting on the cusp forms for Γ1 (T) of small weights and conclude that these Hecke operators are simultaneously diagonalizable. We also show that the Hecke operators are not diagonalizable in general for Γ1 (T) of large weights, and not for Γ (T) even of small weights. The Hecke eigenvalues on cusp forms for Γ (T) with small weights are determined and the eigenspaces characterized.",
author = "Li, {Wen Ching Winnie} and Yotsanan Meemark",
year = "2008",
month = "7",
day = "1",
doi = "10.1016/j.jnt.2008.02.008",
language = "English (US)",
volume = "128",
pages = "1941--1965",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "7",

}

Hecke operators on Drinfeld cusp forms. / Li, Wen Ching Winnie; Meemark, Yotsanan.

In: Journal of Number Theory, Vol. 128, No. 7, 01.07.2008, p. 1941-1965.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hecke operators on Drinfeld cusp forms

AU - Li, Wen Ching Winnie

AU - Meemark, Yotsanan

PY - 2008/7/1

Y1 - 2008/7/1

N2 - In this paper, we study the Drinfeld cusp forms for Γ1 (T) and Γ (T) using Teitelbaum's interpretation as harmonic cocycles. We obtain explicit eigenvalues of Hecke operators associated to degree one prime ideals acting on the cusp forms for Γ1 (T) of small weights and conclude that these Hecke operators are simultaneously diagonalizable. We also show that the Hecke operators are not diagonalizable in general for Γ1 (T) of large weights, and not for Γ (T) even of small weights. The Hecke eigenvalues on cusp forms for Γ (T) with small weights are determined and the eigenspaces characterized.

AB - In this paper, we study the Drinfeld cusp forms for Γ1 (T) and Γ (T) using Teitelbaum's interpretation as harmonic cocycles. We obtain explicit eigenvalues of Hecke operators associated to degree one prime ideals acting on the cusp forms for Γ1 (T) of small weights and conclude that these Hecke operators are simultaneously diagonalizable. We also show that the Hecke operators are not diagonalizable in general for Γ1 (T) of large weights, and not for Γ (T) even of small weights. The Hecke eigenvalues on cusp forms for Γ (T) with small weights are determined and the eigenspaces characterized.

UR - http://www.scopus.com/inward/record.url?scp=44349151728&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44349151728&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2008.02.008

DO - 10.1016/j.jnt.2008.02.008

M3 - Article

AN - SCOPUS:44349151728

VL - 128

SP - 1941

EP - 1965

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 7

ER -